Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Treatment for acne and scars on face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
User :   hai
Doctor :   how can i help you
User :   i have pimples and acne on my face
Doctor :   okay
User :   it has created me a lots of problems.... i have used clinmyskin cream, then the problem got worse
Doctor :   what is your age?
User :   so what is the solution?
User :   25 years
User :   male
User :   what happened sir/ madame? please respond
Doctor :   ok
Doctor :   how long have you been suffering from this
User :   i have been suffereing from alomst 10 to 12 years
Doctor :   okay
User :   what okay sir, please tell me the solution
Doctor :   Do you have scars because of acne
User :   i dont know whats acne
Doctor :   u can use
User :   scars is beacuse of pimples
Doctor :   azelaic acid
User :   whats that? azeliac acid
Doctor :   If any further query we request you to avail the opportunity of LIVE CHAT WITH A DOCTOR 24/7 at our portal WWW.WWWW.WW It will be beneficial for you to become an annual member for an unlimited chat with the doctors whenever and wherever you you need for entire family.Regards, Medical Team, HealthcareMagic.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor